Archive for Rational Mechanics and Analysis

, Volume 98, Issue 1, pp 1–30

On the positivity of the second variation in finite elasticity

  • Henry C. Simpson
  • Scott J. Spector
Article

DOI: 10.1007/BF00279960

Cite this article as:
Simpson, H.C. & Spector, S.J. Arch. Rational Mech. Anal. (1987) 98: 1. doi:10.1007/BF00279960

Copyright information

© Springer-Verlag GmbH & Co. KG 1987

Authors and Affiliations

  • Henry C. Simpson
    • 1
    • 2
  • Scott J. Spector
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of TennesseeKnoxville
  2. 2.Department of MathematicsSouthern Illinois UniversityCarbondale